# SDR FDEA202404050536

- Difficulty date: April 5, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A2557381120200
- Condition: Cracked
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMP'T CEILING PANEL SUPPORT CRACK AT ENTRY AREA BTW FR60-FR61 POSITION. REPLACED THE HEADER WITH NEW PART I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-  001, PARA6 PAGE7B~PAGE23, THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 AND   LOCATED AT AFT CARGO COMPARTMENT BETWEEN FR60~FR61.
